i have stopped taking cannibas a month ago, now i hear voices all the time and suffer lack of concentration in reading, will this stop? I am taking a lot of vitamins as well. i also spend time in a sauna to detox, but feel high after wards as if i have taken cannibas
Did you find this post helpful?
|

replied September 13th, 2009
Get yourselfs a mentel examination, cannibas and other drugs have been proven to trigger schizophrenia. either way check it out before something worse happens
|
Did you find this post helpful?
Quick Reply
Must Read
Stress is a natural response to life. But when does stress begin to cause health problems? Basics on stress and the stress response here....
What are the most common signs of stress? To learn which symptoms of acute, episodic and chronic stress can develop into more serious problems, start here....
Stress can trigger chronic illness. Learn how doctors test for stress and what to expect during an office visit in this section on how to diagnose stress....